# SDR HNAA2017122100398

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,420 hours, 65,558 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKE OFF AT 80% AND 80 KNOTS.  RESET THE AUTOFEATHER SYS AND FAILED TO ARM.
